# SDR UIEA2020042400813

- Difficulty date: April 22, 2020
- Submitted: April 24, 2020
- Operation: Air carrier
- Aircraft: N1511A
- Make and model: Boeing 767383
- Aircraft serial: 24318
- Aircraft time: 100,881 hours, 16,505 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Module
- Part number: 285T11503
- Part serial: 000009
- Condition: Malfunctioned
- Location: Ac Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

L PACK SHUT DOWN AFTER RUNNING FOR 30 SEC ON GROUND.( TRANSFERRED TO DMI 127409 PER MEL 21-51-01-01, CAT 'C'.   LP 1120460: REPLACED FLOW CONTROL MODULE M1610 P/N 285T1150-3.   OPS CHKS GOOD IAW AMM 21-51-24. CLOSED MDDR 127409.   )
